NMNNew products, new NMN tablet compounds? Dissolving faster!

drkris69
Posts: 529
Joined: Tue Aug 20, 2019 2:41 pm

Re: New products, new NMN tablet compounds? Dissolving faster!

Post by drkris69 » Tue Dec 03, 2019 2:20 pm

I have both powder and sub pills, the powder does dissolve faster than the pills but not in 2 seconds......I prefer the powder though. ;)


AUKC
Posts: 112
Joined: Tue Aug 20, 2019 8:05 pm

Re: New products, new NMN tablet compounds? Dissolving faster!

Post by AUKC » Wed Dec 04, 2019 5:59 am

drkris69 wrote:
Tue Dec 03, 2019 2:20 pm
I have both powder and sub pills, the powder does dissolve faster than the pills but not in 2 seconds......I prefer the powder though. ;)
What dosage are you taking? Does the powder have a standardized measuring scoop?
Current Dosages:
200mg Resveratrol
750mg NMN
1000mg L-Arginine
Drdavid
Posts: 677
Joined: Thu Aug 15, 2019 9:59 am

Re: New products, new NMN tablet compounds? Dissolving faster!

Post by Drdavid » Wed Dec 04, 2019 7:11 am

Yes there is a scoop with each powder
drkris69
Posts: 529
Joined: Tue Aug 20, 2019 2:41 pm

Re: New products, new NMN tablet compounds? Dissolving faster!

Post by drkris69 » Wed Dec 04, 2019 9:08 am

Yes, it comes with a little scooper and Im currently taking 1 gram per day. 8 scoops at different times throughout the day. Did I mention that I feel like superman?....LOL.. :lol:
Drdavid
Posts: 677
Joined: Thu Aug 15, 2019 9:59 am

Re: New products, new NMN tablet compounds? Dissolving faster!

Post by Drdavid » Mon Dec 09, 2019 7:28 am

Has anyone experience any type of GI discomfort initially when raising initial levels of the product. I am getting reports of GI discomfort from patients for about two weeks after starting the product. This has been noticed in patient with current GI issues.
drkris69
Posts: 529
Joined: Tue Aug 20, 2019 2:41 pm

Re: New products, new NMN tablet compounds? Dissolving faster!

Post by drkris69 » Mon Dec 09, 2019 7:59 am

None with my patients. All good reports! :)
AUKC
Posts: 112
Joined: Tue Aug 20, 2019 8:05 pm

Re: New products, new NMN tablet compounds? Dissolving faster!

Post by AUKC » Mon Dec 09, 2019 8:01 am

Drdavid wrote:
Mon Dec 09, 2019 7:28 am
Has anyone experience any type of GI discomfort initially when raising initial levels of the product. I am getting reports of GI discomfort from patients for about two weeks after starting the product. This has been noticed in patient with current GI issues.
I'm just about to up further and have never noticed any discomfort. Neither has my partner.

Perhaps the underlying condition here is having some adverse effect after digestion. No Doctor, but perhaps the increase in ATP. If it's some form of Mitochondrial disease, wonder if that has any issue with an increased production. I would assume the intake of NMN would make it worse.
Current Dosages:
200mg Resveratrol
750mg NMN
1000mg L-Arginine
Drdavid
Posts: 677
Joined: Thu Aug 15, 2019 9:59 am

Re: New products, new NMN tablet compounds? Dissolving faster!

Post by Drdavid » Wed Dec 11, 2019 7:23 am

The below article talks about how nicotinamide provides gastroprotection:

"Gastroprotection afforded by nicotinamide is possibly mediated by conservation of gastric mucus, as well as nitric oxide contents, enhanced gastric microvascular permeability, and its antioxidant properties."

Eur J Pharmacol. 2010 Feb 10;627(1-3):276-80. doi: 10.1016/j.ejphar.2009.10.037. Epub 2009 Oct 24.
Nicotinamide alleviates indomethacin-induced gastric ulcers: a novel antiulcer agent.
Abdallah DM1.
https://www.ncbi.nlm.nih.gov/pubmed/19857487
AUKC
Posts: 112
Joined: Tue Aug 20, 2019 8:05 pm

Re: New products, new NMN tablet compounds? Dissolving faster!

Post by AUKC » Thu Dec 12, 2019 10:40 pm

I wonder if that's more about prevention rather than repair in regards to GI issues though
Current Dosages:
200mg Resveratrol
750mg NMN
1000mg L-Arginine
OzSport
Posts: 248
Joined: Wed Aug 21, 2019 5:08 am

Re: New products, new NMN tablet compounds? Dissolving faster!

Post by OzSport » Fri Dec 13, 2019 3:45 pm

Drdavid wrote:
Mon Dec 09, 2019 7:28 am
Has anyone experience any type of GI discomfort initially when raising initial levels of the product. I am getting reports of GI discomfort from patients for about two weeks after starting the product. This has been noticed in patient with current GI issues.
Nope, no GI discomfort when increasing NMN usage! :D Are they drinking enough water? Maybe they also changed their diets at the same time, which can also cause some discomfort?
Post Reply Previous topicNext topic